# SDR MALA010601

- Difficulty date: June 5, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- Aircraft time: 7,713 hours, 7,786 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: HC538508210024
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN CVG, CORROSION FOUND ON AFT Z-MEMBER 0.012 INCH DEEP BEYOND LIMITS, LT AFT DOOR SILL PLATE AREA. MAINTENANCE REPLACED SILL PLATE P/N HC53850821-0024 IAW SRM 51-43-00 AND 51-23-00.
